A note on the oscillation of solutions of the differential equation \(y''+\lambda q(t)y=0\) with an almost periodic coefficient. (English) Zbl 0615.34043

Let \(q\neq 0\) be a (real) almost periodic function. The following theorem is proved: The equation \(y''+\lambda q(t)y=0\) is oscillatory for every \(\lambda\), \(\lambda\in R-\{0\}\) if and only if \(M\{q\}=0\) (M\(\{\) \(q\}\) is the mean value of the function q).


34C99 Qualitative theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: EuDML


[1] Xapacaxan B. X.: Почти-периодические решения обыкновенных дифференциальных уравнений. Издательство Наука, Алма-Ата, 1970.
[2] Левитан Б. М.: Почти-периодические функции. Москва 1953. · Zbl 0053.32506
[3] Magnus L., Moore R.: Oscillation and disconjugacy for linear differential equations with almost periodic coefficients. Acta Math., 96, 1956, 99-123. · Zbl 0071.08302
[4] Moore R.: The behaviour of solutions of a linear differential equation second order. Pac. J. Math., 5, 1955, 125-145. · Zbl 0064.08401
[5] Reid W. T.: Sturmian Theory for Ordinary Differential Equations. Springer-Verlag New York, 1980. · Zbl 0459.34001
[6] Staněk S.: A note on the oscillation for solutions of he differential equation \(y'' = \lambda q(t)y\) with aperiodic coefficient. Czech. Math. J., 29 (109), 1979, 318-323.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.